# SDR SWAA2021080329275

- Difficulty date: November 10, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947 Lbl 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FASTENER HOLF FLOOR BEAM BS 947 LBL 53 (UNDERSIDE) / REMOVED CORROSION FROM NUT PLATE HOLE IAW SRM 51-10-02. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-5 & EA 20-153-00267. SEE INDIVIDUAL SIGN OFFS FOR ALL WORK ACCOMPLISHED. SEE ALSO N/R 176705SA-M 326 A1200876INSP D122
